Skip to content
My WebMD Sign In, Sign Up
symptoms after taking yasmin birth control pill
avatar
stingers05 posted:
I have been on yasmin for over 3 1/2 years and recently got off it (beginning of july). I had my period about 5 weeks after I stopping taking the pill. Ever since then, I haven't have my period! The only symptoms I have since stopping is a little nausea but I haven't had any weight gain. What do you think this could be?
Reply
 
avatar
tlkittycat1968 responded:
Some women take longer for their period to return to normal after going off birth control. It usually takes a few months but can take up to a year is some cases.

If you're worried, you can visit your doctor who might give you somethng to jump-start your period.


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.